CSpace
TRANSIENT SOLUTIONS FOR DENUMERABLE-STATE MARKOV-PROCESSES
HSU, GH; YUAN, XM
1994-09-01
Source PublicationJOURNAL OF APPLIED PROBABILITY
ISSN0021-9002
Volume31Issue:3Pages:635-645
AbstractThe algorithm for the transient solution for the denumerable state Markov process with an arbitrary initial distribution is given in this paper. The transient queue length distribution for a general Markovian queueing system can be obtained by this algorithm. As examples, some numerical results are presented.
KeywordUNIFORMIZATION TECHNIQUE MARKOVIAN QUEUING SYSTEM TRANSIENT QUEUE LENGTH
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1994PH96800005
PublisherAPPLIED PROBABILITY TRUST
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28581
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HSU, GH,YUAN, XM. TRANSIENT SOLUTIONS FOR DENUMERABLE-STATE MARKOV-PROCESSES[J]. JOURNAL OF APPLIED PROBABILITY,1994,31(3):635-645.
APA HSU, GH,&YUAN, XM.(1994).TRANSIENT SOLUTIONS FOR DENUMERABLE-STATE MARKOV-PROCESSES.JOURNAL OF APPLIED PROBABILITY,31(3),635-645.
MLA HSU, GH,et al."TRANSIENT SOLUTIONS FOR DENUMERABLE-STATE MARKOV-PROCESSES".JOURNAL OF APPLIED PROBABILITY 31.3(1994):635-645.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HSU, GH]'s Articles
[YUAN, XM]'s Articles
Baidu academic
Similar articles in Baidu academic
[HSU, GH]'s Articles
[YUAN, XM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HSU, GH]'s Articles
[YUAN, XM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.